MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL EXTENSION +9MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL EXTENSION +9MM
Model Number 1352.15.001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Loose body in joint (4926)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to disassembly of components in shoulder prosthesis.The extension for humeral body (part number 1352.15.001, lot unknown) disassociated from the humeral body, therefore surgeon replaced it with a new spacer (part number 1352.15.001) and renewed the retentive liner +6mm (part number 1361.50.820) for compatibility reasons, even though no issue was reported on the liner.Surgery has completed as intended.Previous surgery date is unknown, as well as all the previously implanted components.Patient is male, date of birth (b)(6) 1951.The event occurred in the united states.
 
Additional Manufacturer Narrative
Parts have been discarded therefore cannot be returned to manufacturer for identification and investigation.No review of manufacturing records for complained part is therefore possible.The manufacturer will provide a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL EXTENSION +9MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23944385
Report Number3008021110-2026-00005
Device Sequence Number7875473
Product Code PHX
UDI-Device Identifier08033390272513
UDI-Public8033390272513
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown